Pacific Journal of Mathematics

Characterizations of tree-like continua.

J. H. Case and R. E. Chamberlin

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 73-84.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038628

Mathematical Reviews number (MathSciNet)
MR0111000

Zentralblatt MATH identifier
0093.36405

Subjects
Primary: 54.00

Citation

Case, J. H.; Chamberlin, R. E. Characterizations of tree-like continua. Pacific J. Math. 10 (1960), no. 1, 73--84. https://projecteuclid.org/euclid.pjm/1103038628


Export citation

References

  • [1] K. Borsuk, Sur un coniinn acyclique qui se laisse transformertopologiquement en lui meme sans points invariants,Fund. Math., 24 (1935), 51-58.
  • [2] S. Eilenberg and N. Steenrod, Fundationsof Algebraic Topology, Princeton University Press, 1952.
  • [3] A. Goldman,A Cech fundamentalgroup, Proceedings of the Summer Institute on Set Theoretic Topology, Madison, Wisconsin, 1955.
  • [4] O. H. Hamilton, A fixed point theorem for pseudo-arcs and certain other metric con- tinua, Proc. Amer. Math. Soc, 2 (1951), 173-174.
  • [5] W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, 1948.